논문KCI 등재
An Existence Result for Neumann Type Boundary Value Problems for Second Order Nonlinear Functional Differential Equation
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
New sufficient conditions for the existence of at least one solution of Neumann type boundary value problems for second order nonlinear differential equations (Equation) are established.
Abstract
New sufficient conditions for the existence of at least one solution of Neumann type boundary value problems for second order nonlinear differential equations (Equation) are established.
참고문헌 (14)
- R. P. Agarwal, "Focal Boundary Value Problems for Differential and Difference Equations" (1998), Kluwer, Dordrecht
- R. P. Agarwal, "Positive Solutions of Differential, Difference and Integral Equations" (1999), Kluwer Academic Publishers, Dordrecht
- B. Xuan, "On the singular one dimensional p−Laplacian-like equation with Neumann boundary conditions", Ann. of Diff. Equs, 16, pp.369~380 (2000)
- R. E. Gaines, "Coincidence Degree and Nonlinear Differential Equations" (1977), Lecture Notes in Math., 568, Springer, Berlin
- A. Cabada, "Monotone method for Neumann problem with lower and upper solutions in the inverse order", Applied Math. Comput, 117, pp.1~14 (2001)
- A. Granas, "Topological transversality II: Applications in the Neumann problem for y00 = f(t, y, y0)", Pacific J. Math, 104, pp.95~109 (1983)
- A. Granas, "Quelques results dans la theorie de Bernstein Caratheodory de equations y00 = f(t, y, y0)", C. R. Acad. Sc. Paris t, 306, pp.703~706 (1988)
- Z. E. A. Guennoun, "Existence de solutions au sens de Caratheodory pour le probleme de Neumann", Can. J. Math. Vol.43, 5, pp.998~1009 (1991)
- A. Boucherif, "Solvability of Neumann boundary value problems with Caratheodory nonlinearities", Electronic J. of Diff. Equs, 2004, pp.1~7 (2004)
- S. Atslaga, "Multiplicity results for the Neumann boundary value problem" (2006), Math. Modelling and Applications
- P. Girg, "Neumann and periodic boundary value problems for qusilinear ordinary differential equations with a nonlinearity in the derivative", Electronic J. of Diff. Equs, 63, pp.1~28 (2000)
- A. Canada, "On similinear problems with nonlinearities depending only on derivatives", SIAM J. Math. Anal, 27, pp.543~557 (1996)
- E. N. Dancer, "On the ranges of certain damped nonlinear differential equation", Ann. Math. Pura. Appl, 119, pp.281~295 (1979)
- J. Mawhin, "Some remarks on similinear problems at resonance where the nonlinearity depends only on the derivatives", Acta Math. Inform. Univ. Ostraviensis, 2, pp.61~69 (1994)
관련 논문AI추천
Existence, multiplicity and uniqueness results for a second order m-point boundary value problemSanyang Liu, Yuqiang Feng대한수학회 · 대한수학회보2004 · 제41권 제3호Anti-periodic Boundary Value Problem for Impulsive Differential Equations with DelayFengqin Zhang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제4호Solvability for a System of Multi-Point Boundary Value Problems on an Infinite Interval이은경, 정정미영남수학회 · East Asian Mathematical Journal2015 · 제31권 제3호EXISTENCE OF POSITIVE SOLUTIONS TO NONLOCAL BOUNDARY VALUE PROBLEMS WITH BOUNDARY PARAMETER박예나, 이은경영남수학회 · East Asian Mathematical Journal2016 · 제32권 제5호Positive Solutions of Nonlinear Neumann Boundary Value Problems With Sign-Changing Green's FunctionMohammed Elnagi M. Elsanosi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제1호Existence results for boundary value problems for non-linear fractional integro differential inclusion with discrete delay and integral conditionsBRIJENDRA KUMAR CHAURASIYA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제4호
이 간행물의 다른 논문 (14건)
Poisson Banach Modules over a Poisson C*-Algebra박춘길pp. 529-543Polynomial Equation in RadicalsMuhammad Ali Khan, Muhammad Aslampp. 545-551Anti-periodic Boundary Value Problem for Impulsive Differential Equations with DelayFengqin Zhangpp. 553-558Le'vy Khinchin Formula on Commutative Hypercomplex SystemButhinah Abdullateef Bin Dehaish, Ahmed Moustfa Zabelpp. 559-575Biideals in BCK/BCI-Bialgebras전영배pp. 577-584
